MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY,1LYR 8FR5ML 100%SIL URN METER

MEDLINE INDUSTRIES, LP; TRAY,1LYR 8FR5ML 100%SIL URN METER
Catalog Number URO170808
Medical Device Problem Codes Inflation Problem (1310); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that staff had difficulty inflating and deflating the balloon during use.Multiple trays were attempted; two failed to inflate inside the patient, and a third inflated outside but did not fully deflate.Fourth attempt was successful.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that staff had difficulty inflating and deflating the balloon during use.Multiple trays were attempted; two failed to inflate inside the patient, and a third inflated outside but did not fully deflate.Fourth attempt was successful.

Common Device Name
TRAY,1LYR 8FR5ML 100%SIL URN METER
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23511250
Report Number1417592-2025-00617
Device Sequence Number9613421
Product Code OHR
UDI-Device Identifier10889942213467
UDI-Public10889942213467
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO170808
Device Lot Number25EBS674
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 YR
Patient SexFemale